# SDR UALA2012051002680

- Difficulty date: May 8, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 48,431 hours, 19,134 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER 3SVC ACFT FAILS EMERGENCY LIGHT TEST FOR LT EMERGENCY BATTERY AND AFT EMERGENCY BATTERY.  REPLACED BOTH BATTERIES PER MM 33-51-38, EMERGENCY LIGHT TEST.  OP CHECKED OK.
